Show simple item record

dc.contributor.authorBoyallian, Carina
dc.contributor.authorLiberati, José I.
dc.contributor.authorKac, Victor
dc.date.accessioned2015-01-15T19:30:25Z
dc.date.available2015-01-15T19:30:25Z
dc.date.issued2012-11
dc.date.submitted2011-10
dc.identifier.issn0010-3616
dc.identifier.issn1432-0916
dc.identifier.urihttp://hdl.handle.net/1721.1/92903
dc.description.abstractWe classify all continuous degenerate irreducible modules over the exceptional linearly compact Lie superalgebra E(1, 6), and all finite degenerate irreducible modules over the exceptional Lie conformal superalgebra CK[subscript 6], for which E(1, 6) is the annihilation superalgebra.en_US
dc.language.isoen_US
dc.publisherSpringer-Verlagen_US
dc.relation.isversionofhttp://dx.doi.org/10.1007/s00220-012-1623-8en_US
dc.rightsCreative Commons Attribution-Noncommercial-Share Alikeen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-sa/4.0/en_US
dc.sourcearXiven_US
dc.titleClassification of Finite Irreducible Modules over the Lie Conformal Superalgebra CK[subscript 6]en_US
dc.typeArticleen_US
dc.identifier.citationBoyallian, Carina, Victor G. Kac, and José I. Liberati. “Classification of Finite Irreducible Modules over the Lie Conformal Superalgebra CK[subscript 6].” Commun. Math. Phys. 317, no. 2 (November 15, 2012): 503–546.en_US
dc.contributor.departmentMassachusetts Institute of Technology. Department of Mathematicsen_US
dc.contributor.mitauthorKac, Victoren_US
dc.relation.journalCommunications in Mathematical Physicsen_US
dc.eprint.versionOriginal manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/NonPeerRevieweden_US
dspace.orderedauthorsBoyallian, Carina; Kac, Victor G.; Liberati, José I.en_US
dc.identifier.orcidhttps://orcid.org/0000-0002-2860-7811
mit.licenseOPEN_ACCESS_POLICYen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record